# SDR MASA2022091300230

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N329MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15126
- Aircraft time: 20,558 hours, 15,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMER LTS W/N TURN ON 
CREW ALLOWED EMER BATTERIES TO CHARGE
